On some inequalities of Hermite-Hadamard type via m-convexity


Ozdemir M. E. , Avci M., Set E.

APPLIED MATHEMATICS LETTERS, vol.23, no.9, pp.1065-1070, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 9
  • Publication Date: 2010
  • Doi Number: 10.1016/j.aml.2010.04.037
  • Title of Journal : APPLIED MATHEMATICS LETTERS
  • Page Numbers: pp.1065-1070

Abstract

In this paper we give some estimates to the right-hand side of Hermite-Hadamard inequality for functions whose absolute values of second derivatives raised to positive real powers are m-convex. (C) 2010 Elsevier Ltd. All rights reserved.